# SDR GLBA200905121

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,628 hours, 32,690 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Overheated
- Location: Rt Engine P3
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M, R
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT WHEN FULL POWERE WAS SET THE RT TORQUE WAS AT APPROX 3100 LBS BEFORE ITT LIMIT WAS EXCEEDED. TAKEOFF TORQUE SHOULD HAVE BEEN 3572 AT FLAPS 17 DEGREE AND BLEEDS CLOSED. ITT WAS EXCEEDED FOR APPROXIMATELY 1 SECOND. MAINTENANCE FOUND THE P3 LINE CRACKED AT THE FLANGE INSIDE THE BLEED VALVE. MAINTENANCE PERFORMED A REPAIR IAW MANUFACTURER`S LETTER . DEVIATION LETTER DAA2009-217-PT6A67D-PS0048 BY CLEANING CRACK AND APPLYING DOW CORNING 7310 HEAT RESISTANT SEALANT. ALL OPERATIONAL CHECKS WERE GOOD AFTER REPAIRS HAD BEEN ACCOMPLISHED.
